# SDR USAA2009021690355

- Difficulty date: January 4, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 47,414 hours, 19,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143N54101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C1 - MAJOR REPAIR - NR 6143956 - CORROSION ON SUPPORT ANGLE BETWEEN BS700 TO BS720, LBL55 AT L2 DOOR.  REPLACED SUPPORT ANGLE BETWEEN BS700 TO BS720, LBL55 AT L2 DOOR IAW B757 SRM 51-40-02.
